# SDR DALA2024042904751

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,621 hours, 33,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS INOP AT ROWS 19 AND 20. C/A: RELAMPED SEAT EMERGENCY LIGHTS, NO HELP. INSPECTED WIRING AT SEATS 19 AND 20 RH AND FLOOR MOUNTED WIRING. FOUND SPLICE PULLED LOOSE AT ROW 19. REPAIRED SPLICE REF A320 ESPM 20-43-13. LIGHTING CHECKS OK. RESTORED ACCESS. (LP: 5665505)
